Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Blue veins in the arm increasing in size, noticeable, arm weakness, no pain. Cause?

Hello, I have noticed over the past two weeks that the large greenish blue veins in my left arm have been increasing in size, not bulging, but wider and much more noticeable and more on the surface of my arms. Right now I noticed it when I was washing my hands and the veins on my palms were very dark blue and then looked at my forearms and those veins were large again. My arm doesn t hurt but it does feel weak.
Asked On : Wed, 23 May 2012
Answers:  1 Views:  498
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Oncologist, Surgical 's  Response
I can see that your are concerned about your condition but more often than not, the presence of these veins is normal. Although to rule out something else, you should consult your doctor and ask him to get a doppler ultrasound of your arm. This investigation is an ultrasound of the veins and arteries of your left arm and hand and this will put your apprehensions to rest.
Do you suffer from diabetes?
Hope you get well soon.
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor